# SDR 06FDEA2648

- Difficulty date: July 21, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- Aircraft time: 40,886 hours, 28,895 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR "B" LT ILLUMINATED IN FLIGHT, FL250 WITH VENT DOOR WARNING LT IN GALLEY AREA ILLUMINATED.
